Alert archive / North Carolina / River Flood Warnings in 2024

River Flood Warning 31, NWS Wilmington, NC

August 6, 2024Pender County, North Carolina

NWS Wilmington, NC issued this river flood warning at Aug 6, 2024, 3:34 PM EDT for Pender County, North Carolina. It took effect at Aug 8, 2024, 3:07 PM EDT. It was in force for 11 days.

The area

The counties it named.

The facts

Issued
Aug 6, 2024, 3:34 PM EDT (19:34 UTC)
In effect from
Aug 8, 2024, 3:07 PM EDT
Expired
Aug 19, 2024, 9:56 PM EDT
In force
11 days
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Flood severity
Major

County Pender County, NC

The radar

The Wilmington radar (KLTX), 77 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point N.E. Cape Fear River near Burgaw (BGWN7). The gauge peaked at 16.50 ft at Aug 13, 2024, 1:00 AM EDT.

actionminormoderatemajor5101508/0608/0708/0808/0908/1008/1108/1208/1308/1408/1508/1608/1708/1808/1908/2008/21
Action stage
7 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02108566, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this river flood warning went out at Aug 6, 2:07 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Aug 6, 2:07 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
207 PM EDT Tue Aug 6 2024

.SYNOPSIS...
Rainfall will increase in coverage and intensity today through
at least Friday as Tropical Cyclone Debby approaches and
eventually lifts north of the area by late Fri thru Sat.
Historic and life threatening flooding is expected due to the
very slow movement of Debby. The forecast path of the storm
across the forecast area is becoming better established but
still a 30 mile track difference could produce differing
end results. Improving weather and marine conditions expected
during the weekend into next week.

&&

.UPDATE...
No major changes are necessary with this update. Temperatures
and dewpoints remain suppressed due to persistent onshore flow
and shower activity and while breaks between showers could yield
some warming into the low 80s, showers and extensive clouds should
keep a lid on max temps this afternoon. Otherwise, flash
flooding remains possible where training of heavy
showers/isolated thunderstorms occurs, particularly along and
near the coast.

&&

.NEAR TERM /THROUGH TONIGHT/...
Tropical Storm Debby is expected to move, slowly, off the Georgia
coast this morning, and positioned off the southern SC coast by
Wednesday morning. The initial outer band of Debby is moving into
our southern zones now. Tornado risk for (at least) Georgetown
County remains through this morning. Heavy rain will overspread the
area this morning into the afternoon, with thunder mostly confined
to coastal zones. Heavy rain won't be nonstop as there will be
breaks of light rain within "dry" slots. Wind gusts to 25 mph this
afternoon into tonight, with 30 mph gusts possible near the coast.

Forecasted rainfall through tonight is 4-7 inches for most of the
area, with lower amounts towards the northeast. A Flood Watch is in
effect and flash flood warnings may be issued throughout the
day/night depending on where heavy rain bands set up. And while
chances are lower due to heavy rain stabilizing the surface, there
is a low risk for tropical tornadoes across northeast SC and
southeast NC today and tonight.

With potential for flash flooding and (to a lesser extent)
tornadoes, be sure you have multiple ways to receive weather
warnings, especially during overnight hours. And of course never
drive through flooded roads: Turn Around, Don't Drown.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
This period will entirely be associated with the slow movement
of Tropical Cyclone Debby's NHC track. It's approach from the
south (Wed), next potential landfall, vicinity of South Santee
River Thu, of course subject to revisions if Debby doesn't
cooperate with its progged track. And finally its inland track
across SC Thu into central NC Fri, possibly reaching VA Fri
night.

No major strengthening is expected at this time however the
tropical moisture associated with slow moving Debby will be the
main source of woe. HISTORIC to CATASTROPHIC rainfall will be
produced by Debby's moisture feed across the ILM CWA with
widespread totals of 10-15 inches expected along with isolated
20 to 25 inch amounts not out of the question. This means all
facets and types of flooding will occur, including life
threatening flash flooding and river flooding. Storm surge will
be minimal, 1 to 3 feet Cape Fear (CF) northward and 2 to 4 ft
south of CF. This subject to change if Debby decides to gain
strength and/or change its path. Onshore banding movement
associated with Debby will result in embedded waterspouts that
move onshore and transition to possible tornadoes if they hold
onto their low level circulation long enough.

Will not have much of a diurnal range of max/min temps, likely
around 10 degrees during this period.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Approaching mid/upper trof will help lift Debby and accelerate N
to NE Sat and well off the NE States Coast Sun. A trailing cold
front will drop SE after Debby's departure and eventually stall
along or just off the Carolina coasts late in the weekend thru
early next week. Subsidence in the wake of Debby will be
shortlived across the area Sat with scattered convection
possible associated with the frontal boundary Sat thru Mon, with
POPs returning to chance category Sun and Mon. Will see temps
return back to normal by Sun/Mon time frame.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Challenging TAF period is expected with variable ceilings and
visibilities depending on where rain bands from Debby end up
tracking. In general, MVFR cigs and vis will dominate through
this evening with brief periods of VFR cigs/vis possible
between bands and IFR cigs/vis where heavier rain showers
occur. Thunder is possible along the coast, but trying to pin
down any period when it is more likely carries low confidence.
Tonight, IFR cigs are expected inland with MVFR cigs near the
coast. Continued shower activity should maintain a generally
MVFR vis overnight with periods of VFR vis between bands. As
Debby is expected to drift over water and strengthen somewhat
through Wednesday, winds should strengthen at all terminals
tomorrow, although how much will depend on how strong Debby
becomes.

Extended Outlook...MVFR/IFR expected as Tropical Storm Debby
affects the area through late week. A return to predominant VFR
conditions is expected on Saturday morning as Debby lifts away.

&&

.MARINE...
Through Tonight...Tropical Storm Warning is in effect for
northeast SC coastal waters, with a Watch over southeast NC waters.
Tropical Storm Debby will slowly move off the GA coast this morning
and meander near the southern SC coast through tonight. Bands of
heavy rain, and potentially waterspouts, will move across the
coastal waters throughout the day and night. Southeast winds
sustained around 25 kts with gusts to 30-35 kts will overspread the
area from the south this afternoon into tonight due to tightened
gradient around Debby. Seas 5-7 ft early this morning will be on the
rise during the day as SE swell builds from the storm, with wave
heights of 6-9 ft by this afternoon and 7-10 ft tonight.

Wednesday through Saturday Night...
This period will entirely be driven by the circulation and pcpn
associated with Tropical Cyclone Debby and its movement/track
across the area. With NHC's official track, Debby approaches
from the south Wed and makes a 2nd landfall across the SC Coast
later Thu and tracks inland to and tracks inland and generally a
northerly track Fri across NC into VA by Sat. The result will
be an onshore flow thruout the period, generally veering from
the SE to S Wed thru Thu and becoming SSW-SW Fri into Sat as the
center of Debby generally passes W/NW of the local waters by
the end of the week. Windspeeds will depend on Debby's strength
and at this time we are advertising Tropical Storm Conditions
Wed thru Fri. Seas will reach double digit heights, especially
10-20+ nm out due to the chronic onshore winds but will not be
your typical long periods usually associated with tropical
cyclones. Instead, the waves will be steep given our forecast of
only 6 to 9 second periods associated with these double digit
seas. Widespread pcpn will occur across the waters Wed into Fri,
with embedded waterspouts possible.

&&

.TIDES/COASTAL FLOODING...
Other - Rip Currents: There is a high risk of rip currents across
all beaches through at least Thursday. High Surf Advisory, for
breaking wave heights of 6+ feet, is now in effect beginning this
afternoon for beaches south of Cape Fear and early Wednesday morning
for New Hanover and Pender County beaches.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ106-108-110.
     Flood Watch through Friday morning for NCZ087-096-099-105>110.
     High Risk for Rip Currents until 8 PM EDT this evening for NCZ106-
     108-110.
     High Surf Advisory from 5 AM Wednesday to midnight EDT Friday
     night for NCZ106-108.
     Storm Surge Watch for NCZ110.
     High Surf Advisory from 5 PM this afternoon to midnight EDT
     Friday night for NCZ110.
SC...Tropical Storm Warning for SCZ039-054>056-058.
     Flood Watch through Friday morning for SCZ017-023-024-032-033-
     039-054>056-058-059.
     High Risk for Rip Currents until 8 PM EDT this evening for SCZ054-
     056.
     Storm Surge Watch for SCZ054-056.
     High Surf Advisory from 5 PM this afternoon to midnight EDT
     Friday night for SCZ054-056.
MARINE...Tropical Storm Warning for AMZ250-252-254-256.
&&

SYNOPSIS...DCH
UPDATE...ABW
NEAR TERM...VAO
SHORT TERM...DCH
LONG TERM...DCH
AVIATION...ABW
MARINE...DCH/VAO
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Aug 6, 7:06 AM EDT, 8 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
706 AM EDT Tue Aug 6 2024

AMZ250-252-071115-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
706 AM EDT Tue Aug 6 2024

...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...TROPICAL STORM WATCH IN EFFECT...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Tropical Storm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-SCZ017-023-024-071115-
Robeson-Marlboro-Darlington-Dillon-
706 AM EDT Tue Aug 6 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ096-099-105-107-109-SCZ032-033-039-055-058-059-071115-
Bladen-Columbus-Inland Pender-Inland New Hanover-Inland Brunswick-
Florence-Marion-Williamsburg-Inland Georgetown-Central Horry-
Northern Horry-
706 AM EDT Tue Aug 6 2024

...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-071115-
Coastal Brunswick-
706 AM EDT Tue Aug 6 2024

...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
...STORM SURGE WATCH IN EFFECT...
...TROPICAL STORM WATCH IN EFFECT...
...HIGH SURF ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT
EDT FRIDAY NIGHT...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flood Watch.
   High Rip Current Risk.
   Storm Surge Watch.
   Tropical Storm Watch.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Storm Surge Watch.
   Tropical Storm Watch.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-071115-
Coastal Pender-Coastal New Hanover-
706 AM EDT Tue Aug 6 2024

...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
...TROPICAL STORM WATCH IN EFFECT...
...HIGH SURF ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO MIDNIGHT EDT
FRIDAY NIGHT...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flood Watch.
   High Rip Current Risk.
   Tropical Storm Watch.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tropical Storm Watch.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ254-256-071115-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
706 AM EDT Tue Aug 6 2024

...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ054-056-071115-
Coastal Horry-Coastal Georgetown-
706 AM EDT Tue Aug 6 2024

...TORNADO WATCH 603 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...
...STORM SURGE WATCH IN EFFECT...
...HIGH SURF ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT
EDT FRIDAY NIGHT...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flood Watch.
   High Rip Current Risk.
   Storm Surge Watch.
   Tropical Storm Warning.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Storm Surge Watch.
   Tropical Storm Warning.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 6, 1:18 PM EDT, 2 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
118 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 PM     Flash Flood      1 S Murrells Inlet      33.54N  79.05W
08/06/2024                   Georgetown         SC   Broadcast Media

            Flash flooding along Belair Avenue in Murrells Inlet.

&&

Event Number ILM2400232

IGB
Local storm report, Aug 6, 1:40 PM EDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
140 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     Flash Flood      2 ESE Murrells Inlet    33.54N  79.02W
08/06/2024                   Georgetown         SC   Broadcast Media

            Flash flooding caused a section of South Waccamaw Drive
            to close about half a mile south of South Pointe Villas.

&&

Event Number ILM2400233

IGB
Local storm report, Aug 6, 2:00 PM EDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
200 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     Tropical Cyclone 1 SW Murrells Inlet     33.54N  79.07W
08/06/2024                   Georgetown         SC   Broadcast Media

            Large tree down along Wesley Road in Murrells Inlet.

&&

Event Number ILM2400234

IGB
Local storm report, Aug 6, 2:11 PM EDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
211 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 AM     Tropical Cyclone 1 ENE Murrells Inlet    33.56N  79.04W
08/06/2024                   Georgetown         SC   Public

            Downed trees and power lines along US-17 near the
            Riverwood Drive intersection.

&&

Event Number ILM2400235

IGB
Local storm report, Aug 6, 2:13 PM EDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
213 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     Tropical Cyclone Frying Pan Shoals Buoy  33.44N  77.74W
08/06/2024                   AMZ272             NC   Buoy

            Frying Pan Shoals Buoy recorded a wind gust of 39 knots
            (~45 mph).

&&

Event Number ILM2400236

IGB
Local storm report, Aug 6, 2:14 PM EDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
214 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     Tropical Cyclone Frying Pan Shoals Buoy  33.44N  77.74W
08/06/2024                   AMZ272             NC   Buoy

            Frying Pan Shoals Buoy recorded a wind gust of 40.82
            knots (~47 mph).

&&

Event Number ILM2400237

IGB

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 8:05 PM EDTRip Current StatementILMBrunswick, New Hanover, Pender48 hr
Aug 5, 10:41 PM EDTTropical Storm WarningILMBrunswick, Columbus, New Hanover, Pender63 hr
Aug 6, 2:41 AM EDTHigh Surf AdvisoryILMBrunswick, New Hanover, Pender3 days
Aug 6, 5:59 AM EDTSpecial Marine WarningILM61 min
Aug 6, 7:02 AM EDTSpecial Marine WarningILM58 min
Aug 6, 7:56 AM EDTSpecial Marine WarningILM112 min
Aug 6, 8:22 AM EDTSpecial Marine WarningILM23 min
Aug 6, 8:32 AM EDTTornado WarningILMBrunswick28 min
Aug 6, 8:40 AM EDTSpecial Marine WarningILM56 min
Aug 6, 8:57 AM EDTSpecial Marine WarningILM33 min
Aug 6, 9:04 AM EDTTornado WarningILMBrunswick, Columbus26 min
Aug 6, 9:38 AM EDTSpecial Marine WarningILM52 min
Aug 6, 10:28 AM EDTSpecial Marine WarningILM17 min
Aug 6, 12:06 PM EDTSpecial Marine WarningILM39 min
Aug 6, 1:07 PM EDTTornado WarningILMBrunswick, Columbus12 min
Aug 6, 1:11 PM EDTTornado WarningILMBrunswick12 min
Aug 6, 3:32 PM EDTSpecial Marine WarningILM28 min
Aug 6, 3:51 PM EDTTornado WarningILMBrunswick24 min
Aug 6, 4:07 PM EDTTornado WarningILMBrunswick, Columbus38 min
Aug 6, 4:20 PM EDTCoastal Flood AdvisoryILMNew Hanover10 hr
Aug 6, 5:56 PM EDTSpecial Marine WarningILM34 min
Aug 6, 6:30 PM EDTFlash Flood Warning Considerable damage threatILMBrunswick, Columbus3 hr
Aug 5, 9:34 PM EDTRiver Flood WarningILMFlorence6 days
Aug 6, 9:09 AM EDTTornado WarningILMGeorgetown, Williamsburg24 min
Aug 6, 9:46 AM EDTFlash Flood Warning Considerable damage threatILMGeorgetown, Horry, Marion5 hr
Aug 6, 10:44 AM EDTRiver Flood WarningILMHorry, Marion18 days
Aug 6, 10:44 AM EDTRiver Flood WarningILMDillon, Horry, Marion16 days
Aug 6, 10:44 AM EDTRiver Flood WarningILMHorry25 days
Aug 6, 10:44 AM EDTRiver Flood WarningILMFlorence, Marion21 days
Aug 6, 10:48 AM EDTRiver Flood WarningILMWilliamsburg21 days
Aug 6, 11:04 AM EDTFlash Flood WarningILMHorry4 hr
Aug 6, 6:30 PM EDTTornado WarningILMHorry19 min

Nearby

River Flood Warnings in North Carolina, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.